Advanced search
Add to list

Long-term stability of levelling of the curve of Spee

J DE PRAETER, Guy De Pauw (UGent) and Luc Dermaut (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
DE PRAETER, J, Guy De Pauw, and Luc Dermaut. “Long-term Stability of Levelling of the Curve of Spee.” European Journal of Orthodontics. Vol. 23. 2001. 14–14. Print.
APA
DE PRAETER, J., De Pauw, G., & Dermaut, L. (2001). Long-term stability of levelling of the curve of Spee. European journal of orthodontics (Vol. 23, pp. 14–14).
Chicago author-date
DE PRAETER, J, Guy De Pauw, and Luc Dermaut. 2001. “Long-term Stability of Levelling of the Curve of Spee.” In European Journal of Orthodontics, 23:14–14.
Chicago author-date (all authors)
DE PRAETER, J, Guy De Pauw, and Luc Dermaut. 2001. “Long-term Stability of Levelling of the Curve of Spee.” In European Journal of Orthodontics, 23:14–14.
Vancouver
1.
DE PRAETER J, De Pauw G, Dermaut L. Long-term stability of levelling of the curve of Spee. European journal of orthodontics. 2001. p. 14–14.
IEEE
[1]
J. DE PRAETER, G. De Pauw, and L. Dermaut, “Long-term stability of levelling of the curve of Spee,” in European journal of orthodontics, 2001, vol. 23, no. 4, pp. 14–14.
@inproceedings{315326,
  author       = {DE PRAETER, J and De Pauw, Guy and Dermaut, Luc},
  booktitle    = {European journal of orthodontics},
  issn         = {1460-2210},
  number       = {4},
  pages        = {14--14},
  title        = {Long-term stability of levelling of the curve of Spee},
  volume       = {23},
  year         = {2001},
}